# SDR USAA2012040900005

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - 11 CRACKS IN FORWARD FRAME SEGMENT ON RIGHT AFT EMERGENCY EXIT DOOR 844.  REPLACED FRAME SEGMENT ON RIGHT AFT EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
